# SDR ASAA2023111146109

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 30,053 hours, 9,241 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. INTERROGATED PACK ZONE TEMP CONTROLLER FOUND TRIM VALVE FAULT. FAULT CLEARED AFTER TEST PER B737-900 FIM 21-62 TASK 801.
